# SDR 97ZZZX2362

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92QS
- Make and model: Cessna S550
- Aircraft serial: S5500092
- System (JASC): 2120 · Air Distribution System
- Part: Valve Assy
- Part number: 651532627
- Condition: Worn
- Location: Press Duct
- Part time: 9,435 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CLIMBING OUT OF 31,000 FEET, A LOUD BOOM WAS HEARD IN THE REAR OF AIRCRAFT.  CABIN ALTITUDE ROSE AT 5,000 FPM.  EMERGENCY DESCENT INITIATED AND AIRCRAFT LANDED AT PIT.  TAIL CONE PRESSURIZATION DUCT BLOWN OFF AT CONNECTOR TO WATER SEPARATOR.  BEADING ON FLOOD COOLING VALVE WORN.  CONNECTOR P/N SS4-300 AND SLEEVE P/N U50-300SS ALSO WORN.  RECOMMEND PERIODIC CHECKS FOR SECURITY AND SERVICEABILITY OF VALVE AND CLAMP/CONNECTOR SLEEVE ASSEMBLY.
